Opened Access On some random thin sets of integers

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2008-01
Publicado en: Proceedings of the American Mathematical Society, 136 (1), 141-150.
Tipo de documento: Artículo
Resumen: We show how different random thin sets of integers may have different behaviour. First, using a recent deviation inequality of Boucheron, Lugosi and Massart, we give a simpler proof of one of our results in Some new thin sets of integers in harmonic analysis, Journal d’Analyse Mathématique 86 (2002), 105–138, namely that there exist 4/3 -Rider sets which are sets of uniform convergence and Λ(q)-sets for all q < ∞ but which are not Rosenthal sets. In a second part, we show, using an older result of Kashin and Tzafriri, that, for p > 4/3 , the p-Rider sets which we had constructed in that paper are almost surely not of uniform convergence.
Cita: Li, D., Queffélec, H. y Rodríguez Piazza, L. (2008). On some random thin sets of integers. Proceedings of the American Mathematical Society, 136 (1), 141-150.
Tamaño: 273.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46534

DOI: 10.1090/S0002-9939-07-09049-1

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones